# SDR AALA201710319007

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 53,636 hours, 20,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Director
- Condition: Erratic
- Location: Cids
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L EMER EXIT ON DURING FLIGHT. CYCLED EMERGENCY LIGHTS, OPS CHECK OK PER AMM.
